MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 8FR. 50CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0498-01
Medical Device Problem Codes Leak/Splash (1354); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint reference: (b)(4).
 
Event or Problem Description
It was reported when the patient was admitted to the hospital due to acute myocardial infarction.He underwent emergency iabp implantation and an intraaortic balloon catheter was connected to the machine, the balloon could not be inflated and the equipment could not work properly.After checking the airway for blood, the balloon catheter of the same brand and model was immediately replaced.The equipment operated normally and the auxiliary support was normal.The original balloon catheter that was removed was reported as damaged.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b7.
 
Event or Problem Description
N/a.

Brand Name
MEGA 8FR. 50CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22552817
Report Number2248146-2025-0000396
Device Sequence Number9646969
Product Code DSP
UDI-Device Identifier10607567107301
UDI-Public(01)10607567107301(10)3000393504(17)270603(11)240603
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0498-01
Device Catalogue Number0684-00-0498-01
Device Lot Number3000393504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2025
Supplement Date Received by Manufacturer08/12/2025
09/30/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/19/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Patient Age67 YR
Patient SexMale
Patient Weight63 KG